Start Submission Become a Reviewer

Reading: Negative Myoclonus Induced by Ciprofloxacin

Download

A- A+
Alt. Display

Video Abstracts

Negative Myoclonus Induced by Ciprofloxacin

Authors:

Anusha van Samkar ,

Department of Neurology, Canisius Wilhelmina Hospital, Nijmegen, NL
X close

Floriaan G. C. M. De Kleermaeker,

Department of Neurology, Canisius Wilhelmina Hospital, Nijmegen, NL
X close

Margot G. E. te Riele,

Department of Neurology, Canisius Wilhelmina Hospital, Nijmegen, NL
X close

Aad Verrips

Department of Neurology, Canisius Wilhelmina Hospital, Nijmegen, NL
X close

Abstract

Background: Negative myoclonus is characterized by a brief sudden loss of muscle activity, and can be caused by a variety of acquired factors and epilepsy syndromes.

Phenomenology Shown: We show a clear video example of a patient with an extensive negative myoclonus that was induced by ciprofloxacin.

Educational Value: Several neurotoxic effects have been associated with the use of ciprofloxacin, but negative myoclonus has not been reported previously.

How to Cite: van Samkar A, De Kleermaeker FGCM, te Riele MGE, Verrips A. Negative Myoclonus Induced by Ciprofloxacin. Tremor and Other Hyperkinetic Movements. 2017;7:500. DOI: http://doi.org/10.7916/D8QC0FXT
Published on 06 Sep 2017.
Peer Reviewed

Downloads

  • PDF (EN)

  • EPUB (EN)

    comments powered by Disqus